# SDR FDEA201204091313

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002143
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT PYLON STRUCTURE INBD ACCESS HOLE CUT-OUT INNER EDGES FOR PANEL NR 433LR FOUND WITH 1" CRACK AT PPSTA 185.0.  AREA TRIMMED AND REPAIR CARRIED OUT IAW EA F-5450-158034, PART 1.   REPAIR IS CLASSIFIED AS MAJOR.
